Doctor insights on:
I Am On Inderal For Frequent Pvcs They Do Help In A Way But Do Not Stop Them Completly Is There Anything Else I Could Try
I am on inderal (propranolol) for frequent pvcs. They do help in a way but do not stop them completly. Is there anything else I could try?
Prescribed inderal (propranolol) for anxiety related pvc's/adrenaline rushes/panic.Scared the inderal (propranolol) will harm my heart after researching side effects online.Help.
Side effects: Pleased to see that you actively learn about your prescribed medications. If it has not happened already, these concerns are worth a conversation with your provider to clarify why this medication was selected for you, how potential risks and side effects are monitored, and what is the risk to you based on your health history. Overall inderal (propranolol) has a low risk of cardiovascular complications. ...Read moreSee 2 more doctor answers
I'm on 20mg of propalanol (inderal (propranolol) ) is that a lot? And what could happen of i stop? I'm on it for anxiety.
I took wellbutrin for 2days 1xa day 150mg its making worse how long till out of system and can try something else want to try inderal .
3-5 days: If you were only taking wellbutrin for 2 days just to be safe I'd wait 3-5 days before starting inderal under your PCP direction naturally, but usually 2 days of a med like wellbutrin would have minimal adverse effects if any stopping it abruptly as you have done. having said that any med changes should be closely monitored by you primary care provider. ...Read more
My doctor just completely abruptly stop all my medication klonopin inderal (propranolol) and reemron what do I do ?
See a new doctor: Abruptly stopping all of your medication is not only going to be unhelpful, but sounds retaliatory. Did he explain to you why he did not give you something to replace it? Stopping Inderal (propranolol) suddenly can lead to rebound hypertension. Stopping clonopin can do the same and also lead to seizures and delirium not to extreme rebound anxiety. It is absolutely contraindicated. Stopping Remeron will make it very difficultfor you to sleep and if you were relying on it as an antidepressant can bring your mood crashing down. If you have a family practitioner i would recommend contact the family practitioner as soon as possible and ask to be slowly tapered off these medications and thatthe family practitioner take over your care until you can find a psychiatrist who will not do something like this to you.If things get really bad please don't hesitate to go to the emergency room or to the hospital. If it were me however i would not go back to see that psychiatrist again. ...Read more
Other than Inderal (propranolol) what is a migraine preventative for intractable migraine? Having trouble finding one to try.
When I start Inderal 10mg twice day(migraine prevention) can I stop taking it if my BP gets too low as I usually have BP 110/76?
Yes: the dose is low and in the majority of cases should not lower your bp to any significant degree. should not be a problem stopping it, but you must notify your doctor. if you are dizzy and bp is less than 100 after taking inderal- i would stop it and let your MD know. ...Read more
Do side effects of inderal (propranolol) persist even after you stop the medication - such as short term memory loss?
I m 45 yrs n i took inderal (propranolol) 5mg and tapper the doses to stop treatment but i got shakky and skip beat what should I do? My treatment by cardiologist
Inderal (propranolol): Inderal (propranolol) 5mg is a very low dose. Did the cardiologist advise you to stop the inderal (propranolol)? You should ask your treating physician(s) what they advise. Without knowing more than is in your question, its hard to advise you but 5mg of Inderal (propranolol) wouldn't be a problem for most people. ...Read more
I am having a bronchial infection , & I am having inderal (propranolol) 20 mg per day , should I stop it of I am having a chest cold?
Wolff parkinson white syndrome... I am on propranolol which i take 2-3 times a day. Should i just try inderal la extended release or should I not?
Epilepsy. On meds for years. Lobectomy in 2007, seizures gone, *nothing* on long-term EEG. Can I stop meds? On 400 Carbatrol bid, 10 inderal (propranolol) bid.
It depends: The Inderal, (propranolol) first of all is not a seizure med so coming off that has to do with the reason you are on it (exertional migraine, BP control etc) The Long term EEG was done while on Carbitrol so discharges that might otherwise be seen on the EEG may be blunted. (suppressed). I would begin to taper the Carbitrol under supervision and check a routine EEG (read by neurologist not computer). ...Read moreSee 1 more doctor answer
I was prescribed 5 mg of inderal (propranolol) for chest pain due to stress/adrenaline...then I googled the side effects. Heart attack! Now I'm scared to try them.
Psychiatrist stop paxil, (paroxetine) seroquel, lithium (bipolar1) & inderal (social phobia, agarophobia, panic attack) all together at once 2 w ago. Opinion?
Cough: When you feel them, cough. Get plenty of sleep. Avoid stress if possible. Don't sleep on your left side. It would be useful to check your potassium, magnesium, and thyroid stimulating hormone levels. A 24 hour Holter exam would also be useful to quantitate how many you have. (>10% of total beats needs treatment). Most of the time, benign PVCs will go away over a week or 2. If not, seek help. ...Read more
I take three glaucoma meds and i try to drink a lot of water. Could either of these be the cause of pvcs?
It is possible: While some glaucoma medications, especially in the category of beta-blockers, may have heart rhythm side effects, the majority do not. I would recommend discussing your glaucoma drops with your internist or cardiologist. I am not aware of water drinking as a risk factor for arrhythmias. ...Read moreSee 1 more doctor answer
Pvc's ruin my day i was prescribed atelenol but am scared to take it. Will it stop these all together? Minimal effort triggers them.
Try it: It's a benign drug - no dangerous side effects. An even better one for this indication is Propranolol (its "cousin"). These drugs will not 100% eliminate your pvcs but will make them less frequent and less bothersome. You should be evaluated - see my earlier answer. If you're completely normal, the risk from pvcs in negligible and there are antiarrhythmics (like flecainide) that are more effective. ...Read more
Very anxious and completely inactive for months now and noticed that i get extremely tired and weak when i try to do anything + pvcs. Why?!
Deconditioned state: Please get help. You need a complete physical and an ekg with possible cardiac work-up. Physical therapy and eventual exercise will be necessary to get yourself reconditioned and then psychotherapy and possibly psychiatric interventions to get your anxiety under control. Best wishes for a quick recovery. ...Read moreSee 1 more doctor answer
Cardiologist says that I have Symtomatic pvcs scared to move that they will start and not stop was only having like 5 a day I had 100 The other night?
Need to relax: This level of stress and anxiety won't help the "burden" of PVCs that you are having. Remember, we all have PVCs, some feel them some don't. If it's that bothersome you should review with your cardiologist about possibly increasing your atenolol to help decrease the number of PVCs. Make sure your magnesium and potassium intake are good as this may help too. ...Read moreSee 1 more doctor answer